# SDR SWAA2023012790031

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STA 947.5 LBL 24.75 NEXT TO I/B HARDPOINT FITTING HAS CORROSION ON UPPER SURFACE.<[01] REMOVED CORROSION AT AFT CABIN FLOORBEAM AT STA 947.5 LBL 24.75 NEXT TO I/B HARDPOINT FITTING PER SRM 51-10-02-0G-0.;[02] PERFORMED UT THICKNESS INSP. ON REWORLED AREA @ AFT CABIN FLOOR BEAM @ STA 947.5 LBL 24.75 NEXT TO I/B HARDPOINT FITTING ON UPPER SURFACE IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .116'; EQUIP: OLYMPUS 27MG CAL DUE: 4/23 B/C 172139;[03] TYPO CORRECTION: REWORKEDFABRICATED ANGLES REPAIR (2 EACH) MATERIAL USED BAC1490-2885 7075T6 REF B737-800 SRM 53-70-01-2R-5 REPAIR 5
